# SDR YENA2025051900507

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11903
- Aircraft time: 4,061 hours, 610 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,061 hours, 610 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Circuit
- Part number: 5326831
- Part serial: 3WLAA02066
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,061 hours, 610 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#33, BOS-CDG. (ETOPS). 'DURING # 1 ENG START ENG 1 FADEC SYS FAULT , AS PER MCC CONTROL RESTART WAS ATTEMPTED WITH SAME RESULT. BOTH ENG SHUTDOWNS HAD ENG 1 FUL VALVE FAULT / F.V NOT OPEN ECAM ON ECNG SHUTDOWN; REMOVED AND REPLACED # 1 ENG IFPC & W-3 HARNESS REF LOG PAGE # 4161593 ITEMS 1 & 2 NO FAULTS FOUND A/C OK TO RETURN TO SERVICE MCC NOTIFIED.'
